PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 20 | 2 | 183-192
Tytuł artykułu

The order of normalform hypersubstitutions of type (2)

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In [2] it was proved that all hypersubstitutions of type τ = (2) which are not idempotent and are different from the hypersubstitution whichmaps the binary operation symbol f to the binary term f(y,x) haveinfinite order. In this paper we consider the order of hypersubstitutionswithin given varieties of semigroups. For the theory of hypersubstitution see [3].
Twórcy
  • University of Potsdam, Institute of Mathematics, PF 60 15 53, 14415 Potsdam, Germany
  • State University of New York, College at Potsdam, Department of Mathematics, Potsdam, NY 13767, USA
Bibliografia
  • [1] K. Denecke, D. Lau, R. Pöschel, and D. Schweigert, Hyperidentities, hyperequational classes and clone congruences, Contributions to General Algebra 7 (1991), 97-118.
  • [2] K. Denecke and Sh. Wismath, The Monoid of Hypersubstitutions of Type (2), Contributions to General Algebra, Verlag Johannes Heyn, 10 (1998), 110-126.
  • [3] K. Denecke and Sh. Wismath, 'Hyperidentities and clones', Gordon and Breach Sci. Publ., Amsterdam-Singapore 2000.
  • [4] J. Płonka, Proper and inner hypersubstitutions of varieties, 'Proceedings of the International Conference: Summer school on General Algebra and Ordered sets 1994', Palacký University, Olomouc 1994, 106-115.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1015
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.